DOI 10.1136/ejhpharm-2020-002575
An unusual case of piperacillin-tazobactam-induced fever, eosinophilia, thrombocytopenia and liver damage.
Аннотация
Piperacillin-tazobactam is a broad-spectrum antimicrobial agent that is commonly used in clinical practice. The development of delayed drug hypersensitivity reaction (DHR) has been reported in several cases previously. Here we describe an unusual case of non-immediate DHR due to a prolonged course of piperacillin-tazobactam. We report a 22-year-old man who developed fever, eosinophilia, thrombocytopenia and elevated hepatic enzymes following 17 days of piperacillin-tazobactam for methicillin-sensitive Staphylococcus aureus (MSSA) pneumonia. These adverse reactions were reversed immediately after antibiotic cessation. Our case highlights that clinicians should be aware of delayed adverse effects in patients receiving long-term piperacillin-tazobactam treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.